Side Effects Of Taking Fever Medicine Along With Vitamins For Children?
I want to ask. My son is 2 years old, I always give him vit scott emulson every day, but today my son has a fever and then I give him fever-reducing medicine from the midwife who has been given vit a month ago. Will there be no side effects?
In children with fever, giving paracetamol according to the recommended dose can be continued to help reduce the child's fever complaints. However, if the paracetamol given is 1 month old, it is necessary to ascertain whether the physical condition of the drug has changed in color, smell, and texture. Better, you give medicine that has just been opened or is under 1 month old for syrup medicine (not additional medicine with water).
Even if these drugs are in good condition and are taken together with vitamins, in general, both drugs are safe to take.
However, if the fever persists for 2 days, then you should consult your family doctor or a pediatrician. The doctor will conduct an examination and evaluation regarding the child's physical condition. Blood tests may be planned to determine the cause, whether due to digestive disorders, respiratory problems, or dengue fever.
Treatment and care will be given according to the results of the examination obtained.
What you need to pay attention to is to avoid children's consumption of unhealthy snacks, crackers, or instant foods. Give the mother healthy processed foods, so that it helps increase her body's endurance. If a family member is sick, immediately consult a doctor, so as not to infect other family members.
That's the information we can convey, read also fever.